# SDR P5CA2008020601585

- Difficulty date: February 6, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 36,099 hours, 5,990 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT OUTBOARD STRUT ACCESS DOOR 454DR WAS FOUND TO BE MISSING DURING WALK AROUND INSPECTION.  EO 4454A072 WAS ISSUED WITH A TIME LIMITED REPAIR AND A PERMANENT REPAIR TO BE DONE PRIOR TO 25 FLIGHT CYCLES.
